On biregular rings and their duality

Shu-Hao Sun

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


We first give a new characterization of biregular rings which extends several existing results. Then we establish a new duality between biregular rings and compact Hausdorff simple ringed spaces which is closely related to the Dauns-Hofmann-Pierce duality between biregular rings and Stone simple ringed spaces. 

Original languageEnglish
Pages (from-to)329-337
Number of pages9
JournalJournal of Pure and Applied Algebra
Issue number3
Publication statusPublished - 3 Nov 1993
Externally publishedYes

Cite this